# SDR DLM11020450

- Difficulty date: April 16, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 28,545 hours, 3,985 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75342
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN AT WS 826.5 STR 34 IN THE LOWER SKIN STRINGER.  THE CRACK WAS APPROX 6 INCHES IN LENGTH RUNNING IN THE RADIUS OF THE STRINGER.  REPAIRED ER/A 412871-14.
